Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Author: G. I. Marchuk
Title: Methods of numerical mathematics
Additional book information (Translated by J. Ružička), Applications of Mathematics, vol. 2, Springer-Verlag, New York, Heidelberg, Berlin, 1975, xii + 316 pp., $29.80.


Review Information

Reviewer: Burton Wendroff
Journal: Bull. Amer. Math. Soc. 82 (1976), 864-865
DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14183-3
PII: S 0002-9904(1976)14183-3



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia